# SDR 95ZZZX2737

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2810
- Make and model: Maule MXT-7-180
- Aircraft serial: 14058C
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 2047F2
- Condition: Leak
- Location: Rt Main Inbd
- Part time: 492 hours
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FUEL TANK WAS LEAKING AT FRONT MIDDLE SEAM AREA.  UPON REMOVAL OF FUEL TANK IT APPEARS THAT THE ENTIRE LEADING EDGE OF FUEL TANK WAS BEAT WITH A HAMMER.  TANK WAS SENT BACK TO FACTORY FOR EVALUATION AND POSSIBLE WARRANTY.  TANK WAS CONDEMNED.
